# SDR AWXA200200226

- Difficulty date: March 3, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 50,459 hours, 31,425 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Panel
- Part number: 659187911
- Condition: Buckled
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING C-17 CHECK CENTER KEEL PANEL RIVETS WORKING ALONG ALL 4 SIDES, AND CENTER OF PANEL APPEARS TO BE WAVY. MAINTENANCE REMOVED CENTER KEEL PANEL, LEVELED AIRCRAFT, FABRICATED NEW CENTER KEEL PANEL, AND INSTALLED REPAIR IAW AWA ER 03-5331-02071-TB2.
